Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

On Еc-(δ-ßc)-Compact Spaces and Еc-(δ-ßc)-Separation Axioms

Volume 5, Issue 4, August 2020    |    PP. 44-60    |PDF (864 K)|    Pub. Date: September 25, 2020
138 Downloads     778 Views  

Author(s)
Sarah Haqi Abdulwahid, Department of mathematics, College of Education for pure science, University of Anbar, Iraq
Alaa. M. F. AL. Jumaili, Department of mathematics, College of Education for pure science, University of Anbar, Iraq

Abstract
The purpose of the present paper is to consider new classes of generalized compact spaces called Еc-(resp. δ-ßc)-compact spaces via Еc-(resp. δ-ßc)-open sets respectively. Several characterizations and fundamental properties concerning of these forms of spaces are obtained. Moreover, some new types of separation axioms in topological spaces namely Еc-(resp. δ-ßc)-separation axioms via Еc (resp. δ-ßc)-open sets are introduced and studied. Several of their fundamental properties and relationships with other well-known types of spaces are discussed.

Keywords
Еc-(resp. δ-ßc)-Compact space, Еc-(resp. δ-ßc)-open sets, Еc- separation axioms, δ-ßc- separation axioms.

Cite this paper
Sarah Haqi Abdulwahid, Alaa. M. F. AL. Jumaili, On Еc-(δ-ßc)-Compact Spaces and Еc-(δ-ßc)-Separation Axioms, SCIREA Journal of Mathematics. Vol. 5 , No. 4 , 2020 , pp. 44 - 60 .

References

[ 1 ] Di Maio G. and Noiri T., "On s-Closed Spaces," Indian J. Pure Appl. Math, 18, 226-233, 1987.
[ 2 ] Gnanambal Y. and Balachandran K., "On gpr-continuous functions in topological spaces," Indian J. Pure Appl. Math, 30 (6), 581-593, 1999.
[ 3 ] Benchalli S. S. and Patil P. G., "Some new continuous maps in topological spaces," J. Advanced Studies in Topology, 1 (2), 16-21, 2010.
[ 4 ] Ibrahim H. Z., "Bc-Open Sets in Topological Spaces," Advances in Pure Mathematics, 3, 34-40, 2013.
[ 5 ] Patil P. G., "wα-Compactness and wα-Connectedness in Topological Spaces," Thai Journal of Mathematics, 12(2), 499-507, 2014.
[ 6 ] Patil S. M. and Rayanagoudar T. D., "αg*s-Compactness and αg*s-Connectedness in Topological Spaces," Global Journal of Pure and Applied Mathematics, 13(7), 3549-3559, 2017.
[ 7 ] Dontchev J. and Ganster M., "On δ-generalized closed sets and T3/4 –spaces," Mem. Fac.Sci. Kochi Univ. Ser. A Math, 17, 15-31, 1996.
[ 8 ] Kovalevsky V. and Kopperman R., "Some topology-based image processing algorithms," Ann NY Acad. Sci, 728, 174-182, 1994.
[ 9 ] Navalagi G., "Semi- generalized separation axioms in topology," IJMCA, 3(1-2), 23- 31, 2011.
[ 10 ] Açıkgöz A., "On ß*g−closed Sets and New Separation Axioms," European journal of pure and applied mathematics, 4(1), 20-33, 2011.
[ 11 ] Ibrahim H. Z., "Bc-Separation Axioms in Topological Spaces," Gen. Math. Notes, 17(1), 45-62, 2013.
[ 12 ] Khaleefah H. A., "New Types of Separation Axioms via Generalized B-Open Sets," Research Journal of Mathematical and Statistical Sciences,1(8), 16-24, 2013.
[ 13 ] EL-Maghrabi A. I. and AL-Juhani M. A., "New separation axioms by M-Open sets," International Journal of Mathematical Archive, 4 (6), 93-100, 2013.
[ 14 ] Stone M. H., "Applications of the theory Boolean rings to general topology," Trans. Amer. Math. Soc, 41, 375–381, 1937.
[ 15 ] Velicko N. V., "H-closed topological spaces," Amer. Math. Soc. Transl, 2 (78), 103–118 1968.
[ 16 ] Ekici E., "on e-open sets, DP*-sets and DPE*-sets and decompositions of continuity," The Arabian J. for Sci. Eng, 33 (2A), 269–282, 2008.
[ 17 ] Hatir E. and Noiri T., "Decompositions of continuity and complete continuity," Acta, Math. Hungar, 113 (4), 281-287, 2006.
[ 18 ] Ekici E., "On e*-Open Sets and (D, S)*-Sets," Math. Moravica, 13 (1) 29-36, 2009.
[ 19 ] Abdulwahid S. H. and Alaa. M. F. AL. Jumaili., "On Еc-Open and δ-ßc-open sets in Topological Spaces," Scholars Journal of Physics, Mathematics and Statistics, Accepted, 2020
[ 20 ] Hatir E. and Noiri T., "On δ-ß-continuous functions," Chaos, Solitons and Fractals, 42, 205-211, 2009.
[ 21 ] Singal M. K. and Mathur A., "On nearly-compact spaces," Boll. Unione Mat. Ital, 6 (4), 1857-1862, 1969.
[ 22 ] Chandrasekhararao K., "On Almost Regular Spaces," Int. Journal of Math. Analysis. 7 (38), 702-710, 2013.
[ 23 ] Ekici E., "New forms of contra-continuity," Carpathian J. Math. 24 (1), 37-45, 2008.
[ 24 ] Alias B., Khalaf, Z. and Ameen A., "Sc-open sets and Sc-continuity in topological spaces," Journal of Advanced Research in Pure Mathematics, 2(3), 87-101, 2010.
[ 25 ] Zanyar A. A., "Pc-open sets and Pc-continuity in topological spaces," Journal of Advanced Research in Name, 3(1), 1-12, 2011.